# SDR HEEA088455

- Difficulty date: May 20, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N108PH
- Make and model: Bell 206L-3
- Aircraft serial: 51334
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 206040402105
- Part serial: AMM45488
- Condition: Corroded
- Location: Tail Rotor
- Part time: 21,489 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR GEARBOX HAS CORROSION ON INSIDE DIAMETER OF OUTPUT SHAFT; BINDING. REPLACED OUTPUT SHAFT 206-040-439-001, S/N A-FS6642 DUE TO EXCESSIVE CORROSION; CONTROL TUBE 206-011-724-109 DUE TO EXCESSIVE CORROSION.  REPAIRED.
